# SDR HALA2015081100156

- Difficulty date: August 11, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 98,250 hours, 17,519 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, NR 1 ENGINE UNABLE MAX POWER AT TAKEOFF.  NOTE A/T'S ON, THRUST LEVER FULL FWD.  PERFORMED TSM 73-21-FAULT TREE 807.  BLOCK 1, FIG 104C. BITE CHECKED LT PIMU, NO FAULTS NOTED.   ACCOMPLISHED HIGH POWER RUN, ACHIEVED EPR 1.57, NR 1 ENGINE. MAX T/O POWER REQUIRED FROM THRUST RATE COMPUTER WAS 1.57.  ACHIEVED 1.57 EPR ON LT ENG WITH A/T OFF.  POWERPLANT ENGINEER CONSULTED. OK FOR FURTHER SERVICE.
